# SDR DALA2021010800132

- Difficulty date: December 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,798 hours, 37,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT THE FASTENER OF THE UPPER JUNCTION ATTACHING LATERAL PANEL TO THE FWD WINDSHIELD.  CORRECTIVE ACTION: MONITOR CRACK, PER ERA 588561-14AD AND 5311-01236-02.
